# SDR UIEA2019082205260

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,614 hours, 17,014 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD RIGHT WINDOW HEAT INOP.  PERFORMED BITE CHECK OF WINDOW HEAT CONTROLLERS PER AMM 30-41-00. NO FAULTS NOTED, MESSAGE CLEARED.
